# SDR SWAA031829

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 55,809 hours, 44,736 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: FCA410
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT NLG UNSAFE LIGHT WITH HANDLE IN OFF OR UP, WITH GEAR EXTENDED ALL LIGHTS NORMAL.  REMOVED AND REPLACED R-374 RELAY, M1214 AND M1215 LOGIC CARDS PER MM.
